| Model Number |
EVOLUTPRO-26-US |
| Medical Device Problem Codes |
Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Unspecified Valve Regurgitation (4080)
| Health Effect - Clinical Code |
Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
04/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 7 years and 10 months following the implant of a transcatheter aortic valve, the valve failed due to moderate-severe aortic insufficiency.
Additional Manufacturer Narrative
Updated data: b5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the aortic insufficiency (ai) was eccentric paravalvular insufficiency.Subsequently, a cardiac magnetic resonance imaging (mri) was performed to confirm the severity of the ai.There was no pannus, plaque, or thrombus formation confirmed.
Event or Problem Description
Additional information was received that the mri revealed severe aortic valve regurgitation and mild-moderately reduced left ventricular systolic function with an ejection fraction of 41%.The patient was scheduled for an echocardiogram and follow up appointment with the physician due to the advanced age and stable symptom status.